# SDR SWIA202266901

- Difficulty date: September 27, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF INTERCOSTAL AT STR20R FS349-364 FOUND POTABLE WATER SERVICE PAN FORMER CORRODED     (C-CHECK RO 11/12/2022)    REPLACED FWD POTABLE WATER SERVICE PAN FORMER SEGMENT IAW CRJ200 SRM 51-42-06, 51-42-21,DWG 601R38316 REV-Y C/W 51-900-1003-SKY LEAK CHECK GOOD
